# SDR SWAA2024011640120

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 18,926 hours, 9,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED ON LOWER EDGE.<[01] PERFORMED HFEC OF DAMAGE REMOVAL AND INTERIOR STRUCTURE PER NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.;[02] ACCOMPLISHED PERMANENT REPAIR REF SRM 53-10-15-2R-4 REPAIR 4 AT ZONE 2.
